i live in new zealand ive got r bad addiction doing sum silly things 2 get heroin 4 ma habbit herd this is gud medication 4 me with similar effects can u help me please im not normal with out it im really sick and feel weak
There's no easy way out my friend. No silver bullets, no pills.
Detox and rehab centres that are familiar in treating heroin addiction
and your strong commitment to endure the treatment process
and stick with it, is one of your best options
There's Naltrexone, a prescription drug that helps with addictions,
but I don't know much about it. Ask your doctor.
Naltrexone is an opiate agonist and should not be taken or admininistered except under the auspices of a physician. It does not help with addictions. It reverses overdoses. It is extremely dangerous to fool with because an addict can inject nalaxone, which will reverse the opiate as long as it is in the system. The addict will fell normal. When it is metabolized the opiate in the system the opiate kicks on and can cause respiratory arrest.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.